# SDR UPS05843835

- Difficulty date: January 8, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Part serial: TAG844008
- Condition: Cracked
- Location: L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 36 HAS 1 INCH CRACK ON RT UPPER FLANGE IN RADIUS BETWEEN F/S 1260-1280.  REMOVED AND REPLACED DAMAGED LONGERON SECTION IAW DWG 5750322 AND SRM 51-1-20D FROM F/S 1260-1360 L36.
